# SDR ASAA2019011227800

- Difficulty date: January 12, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 39,254 hours, 11,770 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD, FOUND FAULT MSG NR: 73-31072 THE FUEL FILTER SIGNALS DISAGREE NR 2 ENG LONGTIME. GROUNDED - YES. FAULT DEFERRED PER T/C 78273000 FOR 450 FLT HRS. WHILE PERFORMING CDU FAULT CHECK. NO FAULTS NOTED ON NR 2 ENG. THIS CLEARS "PLT".
